# SDR 03FDEA00919

- Difficulty date: June 17, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- O/B FLAP O/B HINGE I/B ACTUATOR BORE FOUND CORROSION.  SNRM N0588 - RIGHT WING- O/B FLAP O/B HINGE I/B ACTUATOR BORE REPAIRED AS PER FEDEX EA   1-5750-69373, TITLE: WINGS- TRAILING EDGE FLAP- OUTBOARD TRAILING EDGE FLAP-   SUPPORT BRACKETS- CORROSION REMOVAL AND REPAIR.
